MAUDE Adverse Event Report: EBI, LLC. CONTROLLER REPLACEMENT; NON-INVASIVE, BONE GROWTH, STIMULATOR

EBI, LLC. CONTROLLER REPLACEMENT; NON-INVASIVE, BONE GROWTH, STIMULATOR
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2020.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002242816-2020-00052.
 
Event or Problem Description
It was reported that the patient was experiencing pain and a burning sensation from using the bone healing system (bhs) with the sflx coilette.The patient was treating her left foot with the device during the night.The patient said that when she first started treatment, she would wake up in pain after 7 or 8 hours.The patient reported that the pain was an 8, on a scale of 1 to 10.The patient described the pain as deep and below the surface of the skin.The patient said that the pain subsides after 30 to 60 minutes and then she can fall back asleep.A few days later, after 3 to 5 hours of treating, the patient woke from a searing burning sensation.The patient said that her skin was not red and the coilette was not hot.The patient tried treating without a sock underneath the coil and the patient still experienced the burning sensation.The patient had an appointment with her doctor and was provided with a replacement bhs controller and coilette for treatment.It was reported that no further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow up report is being submitted to relay additional information.The device was returned to zimmer biomet for investigation.The reported event was not verifiable after the investigation associated with burning sensation.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CONTROLLER REPLACEMENT
Common Device Name
NON-INVASIVE, BONE GROWTH, STIMULATOR
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key10086643
Report Number0002242816-2020-00051
Device Sequence Number3081513
Product Code LOF
UDI-Device Identifier00812301020553
UDI-Public00812301020553
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1068233
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight61